October 2023 On loop spaces of simplicial sets with marking
Ryo Horiuchi
Author Affiliations +
Kodai Math. J. 46(3): 275-290 (October 2023). DOI: 10.2996/kmj46303

Abstract

In this paper, we construct a sequence of homotopy invariants with respect to the model structure of Ozornova-Rovelli on the category of simplicial sets with marking and show that they are compatible with a construction of loop spaces.

Acknowledgment

This work is a part of a project suggested by Lars Hesselholt. I appreciate him guiding myself to it. I sincerely thank the anonymous referee for the careful reading of this paper and for the helpful and valuable comments and suggestions.

Citation

Download Citation

Ryo Horiuchi. "On loop spaces of simplicial sets with marking." Kodai Math. J. 46 (3) 275 - 290, October 2023. https://doi.org/10.2996/kmj46303

Information

Received: 1 December 2021; Revised: 27 February 2023; Published: October 2023
First available in Project Euclid: 3 October 2023

MathSciNet: MR4649985
Digital Object Identifier: 10.2996/kmj46303

Subjects:
Primary: 55U35
Secondary: 18N40 , 18N50 , 18N65

Keywords: simplicial set with marking , stable homotopy theory

Rights: Copyright © 2023 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.46 • No. 3 • October 2023
Back to Top